Inhomogeneous dual Diophantine approximation on affine subspaces

Victor Beresnevich, Arijit Ganguly, Anish Ghosh, Sanju Velani

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)3582–3613
Number of pages28
JournalInternational Mathematics Research Notices
Issue number12
Early online date11 Jun 2018
Publication statusPublished - Jun 2020

Bibliographical note

© The Author(s) 2018. Published by Oxford University Press. All rights reserved.

Cite this